Best childrens non aspirin. Aleve brand. New releases 2020

Aleve Soft Grip Arthritis Cap Tablets, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, and Fever Reduction, Naproxen Sodium Capsules, 220 mg, 270 Count

Search only Aleve brand name

Aleve Soft Grip Arthritis Cap Tablets, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, and Fever Reduction, Naproxen Sodium Capsules, 220 mg, 270 Count

Current price: 16.87 USD

Saving: $6.00 (26%)


Order at Amazon


Height: 4.88 Inches

Length: 2.63 Inches

Width: 3 Inches

  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.

More Info

Aleve PM Caplets, Fast Acting Sleep Aid and Pain Relief for Headaches, Muscle Aches, Non-Habit Forming 220 mg Naproxen Sodium and 25 mg Diphenhydramine HCl Capsules, 80 count

Search only Aleve brand name

Aleve PM Caplets, Fast Acting Sleep Aid and Pain Relief for Headaches, Muscle Aches, Non-Habit Forming 220 mg Naproxen Sodium and 25 mg Diphenhydramine HCl Capsules, 80 count

Current price: 12.13 USD

Saving: $1.86 (13%)


Order at Amazon


Height: 3.58 Inches

Length: 2.2 Inches

Width: 1.64 Inches

  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.

More Info

Aleve Arthritis Caplets, 220mg Caplets 100-count.

Search only Aleve brand name

Aleve Arthritis Caplets, 220mg Caplets 100-count.

Current price: 15.99 USD


Order at Amazon


Height: 2 Inches

Length: 5 Inches

Width: 2 Inches

Weight: 1 Pounds

  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Please read all label information on delivery
  • Easy to open; package not for households without young children
  • 1 caplet provides up to 12 hours of relief
  • Each caplet contains 220mg Naproxen Sodium
  • Fast-acting pain reliever and fever reducer

More Info

Aleve Gelcaps with Soft Grip® Athritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 40 Count

Search only Aleve brand name

Aleve Gelcaps with Soft Grip® Athritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 40 Count

Current price: 5.72 USD

Saving: $2.27 (28%)


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.1 Pounds

  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Please read all label information on delivery
  • Easy to open; package not for households without young children
  • 1 caplet provides up to 12 hours of relief
  • Each caplet contains 220mg Naproxen Sodium
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation

More Info

Aleve Arthritis Cap Gel Tablets, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, and Fever Reduction, Naproxen Sodium Capsules, 220 mg (160 Count)

Search only Aleve brand name

Aleve Arthritis Cap Gel Tablets, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, and Fever Reduction, Naproxen Sodium Capsules, 220 mg (160 Count)

Current price: 15.1 USD

Saving: $4.89 (24%)


Order at Amazon


Height: 5.75 Inches

Length: 3.07 Inches

Width: 3.07 Inches

  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Please read all label information on delivery
  • Easy to open; package not for households without young children
  • 1 caplet provides up to 12 hours of relief
  • Each caplet contains 220mg Naproxen Sodium
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve's Triple Benefit: proven relief, all day long, with fewer pills* Each pill has the strength to last 12 hours. *Based on minimum labeled dosage.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.

More Info

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count

Search only Aleve brand name

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count

Current price: 12.36 USD


Order at Amazon


Height: 2.63 Inches

Length: 4.88 Inches

Width: 2.63 Inches

  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Please read all label information on delivery
  • Easy to open; package not for households without young children
  • 1 caplet provides up to 12 hours of relief
  • Each caplet contains 220mg Naproxen Sodium
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve's Triple Benefit: proven relief, all day long, with fewer pills* Each pill has the strength to last 12 hours. *Based on minimum labeled dosage.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • The Aleve Easy Open Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.

More Info

Aleve PM Easy Open Caplets, 80 Count

Search only Aleve brand name

Aleve PM Easy Open Caplets, 80 Count

Current price: 12.67 USD


Order at Amazon


Height: 3.58 Inches

Length: 1.64 Inches

Width: 2.2 Inches

  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Please read all label information on delivery
  • Easy to open; package not for households without young children
  • 1 caplet provides up to 12 hours of relief
  • Each caplet contains 220mg Naproxen Sodium
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve's Triple Benefit: proven relief, all day long, with fewer pills* Each pill has the strength to last 12 hours. *Based on minimum labeled dosage.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • The Aleve Easy Open Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours

More Info

Aleve PM Caplets, Naproxen Sodium 220 mg (NSAID)/diphenhydramine HCl 25 mg, Pain Reliever/Nighttime Sleep-Aid, Non-Habit Forming, 160 Count

Search only Aleve brand name

Aleve PM Caplets, Naproxen Sodium 220 mg (NSAID)/diphenhydramine HCl 25 mg, Pain Reliever/Nighttime Sleep-Aid, Non-Habit Forming, 160 Count

Current price: 25.98 USD


Order at Amazon


Height: 4.062 Inches

Length: 4.015 Inches

Width: 1.452 Inches

  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Please read all label information on delivery
  • Easy to open; package not for households without young children
  • 1 caplet provides up to 12 hours of relief
  • Each caplet contains 220mg Naproxen Sodium
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve's Triple Benefit: proven relief, all day long, with fewer pills* Each pill has the strength to last 12 hours. *Based on minimum labeled dosage.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • The Aleve Easy Open Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.

More Info

Aleve Pain Reliever Tablets, Arthritis Cap (320 ct.)

Search only Aleve brand name

Aleve Pain Reliever Tablets, Arthritis Cap (320 ct.)

Current price: 21.35 USD


Order at Amazon


Height: 4.1 Inches

Length: 2.8 Inches

Width: 2.1 Inches

  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Please read all label information on delivery
  • Easy to open; package not for households without young children
  • 1 caplet provides up to 12 hours of relief
  • Each caplet contains 220mg Naproxen Sodium
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve's Triple Benefit: proven relief, all day long, with fewer pills* Each pill has the strength to last 12 hours. *Based on minimum labeled dosage.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • The Aleve Easy Open Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Aleve belongs to a class of medication known as non-steroidal anti-inflammatory drugs (NSAIDs) but is not indicated as an anti-inflammatory.
  • Aleve works by temporarily blocking the body's production of naturally occurring chemicals called prostaglandins. Prostaglandins play a direct role in pain.
  • The only difference is the shape. Both the Aleve tablets and caplets contain the same amount of medicine. Some people find that an oval caplet is easier to swallow, while others prefer the round tablet shape.
  • 12 Hour Pain Relief + Soft Grip Arthritis Cap + Modified slightly to be Child Resistant
  • Naproxen Sodium Tablets 220 mg. NSAID -Pain Reliever/Fever Reducer

More Info

Aleve Soft Grip Arthritis Cap Gelcaps, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 40 Count

Search only Aleve brand name

Aleve Soft Grip Arthritis Cap Gelcaps, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 40 Count

Current price: 5.72 USD

Saving: $2.27 (28%)


Order at Amazon


  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Please read all label information on delivery
  • Easy to open; package not for households without young children
  • 1 caplet provides up to 12 hours of relief
  • Each caplet contains 220mg Naproxen Sodium
  • Fast-acting pain reliever and fever reducer
  • Please read all label information on delivery
  • 40 Gelcaps
  • Strength to last 12 Hours
  • Contains Naproxen Sodium 220mg
  • Soft Grip Arthritis Cap
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
  • The Soft Grip Arthritis Cap is child resistant
  • Just 1 gelcap can manage pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's ease of use commendation
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve's Triple Benefit: proven relief, all day long, with fewer pills* Each pill has the strength to last 12 hours. *Based on minimum labeled dosage.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • The Aleve Easy Open Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Country of origin is United States
  • Aleve Easy Open Arthritis Cap is available in 100ct caplets
  • Perfect for minor aches and pains due to arthritis, back and body and headache
  • Just 1 pill can manage pain for up to 12 hours
  • The Aleve PM Easy Open and Soft Grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Take Aleve PM for relief of occasional sleeplessness associated with minor aches and pains.
  • Two Aleve PM caplets help you fall asleep fast and stay asleep when in pain.
  • Only Aleve PM combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve.
  • Aleve PM helps you fall asleep and wake refreshed and feeling relieved from pain into the morning.
  • Aleve belongs to a class of medication known as non-steroidal anti-inflammatory drugs (NSAIDs) but is not indicated as an anti-inflammatory.
  • Aleve works by temporarily blocking the body's production of naturally occurring chemicals called prostaglandins. Prostaglandins play a direct role in pain.
  • The only difference is the shape. Both the Aleve tablets and caplets contain the same amount of medicine. Some people find that an oval caplet is easier to swallow, while others prefer the round tablet shape.
  • 12 Hour Pain Relief + Soft Grip Arthritis Cap + Modified slightly to be Child Resistant
  • Naproxen Sodium Tablets 220 mg. NSAID -Pain Reliever/Fever Reducer
  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • **Based on minimum labeled dosing.
  • For 25 years, Aleve has provided temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, toothaches, and the common cold. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver continuous pain relief at the site of pain.
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours.**
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.

More Info

1    2